Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal - sensation difficulties - extremitie Henryo

Posted by colin wallace on July 4, 2003, at 3:47:04

In reply to Re: Lamictal - sensation difficulties - extremitie, posted by Henryo on July 4, 2003, at 1:41:39

> I have not felt anything like that. I find this very interesting and distressing as I have only been on Lamictal for 6 months. Please keep us informed.


Henry,

Don't worry- in my case, I've experienced similar balance/coordination issues since I was a kid, and every medication I've ever been on has produced some kind of effect on this.
Remeron in particular was far worse for me, and valproate caused almost identical strange sensations as Lamictal.These are just my 'idiosyncratic' reactions. Quite harmless.
The anticonvulsants especially are renowned for causing incoordination type side-effects, and strange sensations/tinglings etc. are fairly common to a variety of meds.
They usually subside with time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:colin wallace thread:237530
URL: http://www.dr-bob.org/babble/20030701/msgs/239167.html